×

zbMATH — the first resource for mathematics

Functional equation satisfied by certain L-functions. (English) Zbl 0393.12017

MSC:
11R39 Langlands-Weil conjectures, nonabelian class field theory
11R42 Zeta functions and \(L\)-functions of number fields
11F70 Representation-theoretic methods; automorphic representations over local and global fields
22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings
11M06 \(\zeta (s)\) and \(L(s, \chi)\)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] F. Bruhat : Sur une classe de sous-groupes compacts maximaux des groupes de Chevalley sur un corps p-adique . Inst. Hautes Étude Sci., Publ. Math. 23 (1964) 45-74. · Zbl 0228.20014 · doi:10.1007/BF02684310 · numdam:PMIHES_1964__23__45_0 · eudml:103848
[2] W. Casselman and J.A. Shalika (in preparation).
[3] S. Gelbart and H. Jacquet , A relation between automorphic forms on GL(2) and GL(3) , (1976) (preprint). · Zbl 0373.22008 · doi:10.1073/pnas.73.10.3348
[4] S.G. Gindikin and F.I. Karpelevič , Plancheral measure for Riemann symmetric spaces of nonpositive curvature , Dokl. Akad. Nauk. SSSR, 145 (1962), 252-255;Soviet Math. Dokl. 3 (1962) 962-965. · Zbl 0156.03201
[5] Harish-Chandra : Automorphic forms on semisimple Lie groups . (Lecture notes in Math. 62, Springer-Verlag, 1968). · Zbl 0186.04702
[6] Harish-Chandra , Harmonic analysis on reductive P-adic groups , (Lecture, Conference on harmonic analysis, Williamstown, 1972). · Zbl 0289.22018
[7] H. Jacquet , Fonctions de Whittaker associées aux groupes de Chevalley , Bull. Soc. Math. France 95 (1967) 243-309. · Zbl 0155.05901 · doi:10.24033/bsmf.1654 · numdam:BSMF_1967__95__243_0 · eudml:87096
[8] H. Jacquet and R.P. Langlands , Automorphic forms on GL(2) I , (Lecture notes in Math. 114, Springer-Verlag, 1970). · Zbl 0236.12010 · doi:10.1007/BFb0058988
[9] H. Jacquet and J.A. Shalika , Hecke theory for GL(n) , in preparation. · Zbl 0318.22022 · numdam:CM_1974__29_1_75_0 · eudml:89226
[10] R.P. Langlands , Problems in the theory of automorphic forms , (Lecture notes in Math. 170, Springer-Verlag, 1970, 18-86). · Zbl 0225.14022 · doi:10.1007/BFb0079065
[11] R.P. Langlands , Euler products , Yale Univ. Press, New Haven, 1971; James Whittmore Memorial Lecture , 1967. · Zbl 0231.20016
[12] R.P. Langlands : On the functional equation satisfied by Eisenstein series, Mimeographed notes.
[13] R.P. Langlands : On the classification of irreducible representations of real algebraic groups, Notes , Institute for Advanced Study. · Zbl 0741.22009
[14] F. Rodier : Whittaker models for admissible representations . (Lecture, Conference on harmonic analysis, Williamstown, 1972).
[15] J.A. Shalika : The multiplicity one theorem for GLn , Ann. of Math. 100 (1974) 171-193. · Zbl 0316.12010 · doi:10.2307/1971071
[16] G. Shimura : On the holomorphy of certain Dirichlet series , Proc. London Math. Soc. (3) 31 (1975) 79-98. · Zbl 0311.10029 · doi:10.1112/plms/s3-31.1.79
[17] J. Tate : Fourier analysis in number fields and Hecke’s zeta function , thesis, Princeton, 1950.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.